Jump to content
Important Survey - Please Participate ×

Struggling


[Se...]

Recommended Posts

Ashton method

2yrs on ativan 2mg to 4mg

Started Ashton replacement 40mg valium

Started on 5/20

Feel withdrawal

Is this anyone else’s experience

Thx

Link to comment
Share on other sites

Hello Serenity63, Welcome to BenzoBuddies!

 

What you're feeling is normal I'm sorry to say, switching to Valium is advertised as a better way to taper and it can be because of it's long half life and sedative effects but it still hurts.

 

You'll find many who are feeling as you are and if you'd like to start a thread on the  Withdrawal Support (during your taper) board you'll find the support you need right now.

 

Can you tell us a bit more about your situation, what symptoms are you feeling?  One thing to remember, the Ashton plan is simply a guide, if you need to slow it down you can.  Your symptoms should guide how often you make a reduction or how long to hold in between because everyone is different and how we react to this process.

 

We're glad you found us, let us know how we can help you.

 

Pamster

Link to comment
Share on other sites

Hi serenity,

 

can you list out our symptoms? or post in the Withdrawal Support area?

 

sorry to hear you are struggling but you are not alone! plenty of people here are struggling at different stages of the process along with different benzos

Link to comment
Share on other sites

×
×
  • Create New...